News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Throbbing pain with two exposed blue veins upper right chest


 mousie - Sun Jan 04, 2009 11:06 pm

also, have been having neck pains and arm pains on left side, which is not so unusual. but, it is consistently accompanied by a bothersome burning sensation.
have been experiencing heart burn lately, odd for me. i do eat a lot of spicy foods - red peppers with almost everything?
ear aches and upper back jaw pains on the right side as well - for about two weeks.
and earlier had a pain in my left eyeball, perhaps the socket. then a migraine in the back of my head.
i have had eye pains, never headaches.
concerned about the visible blue veins causing me pain on the right side of my chest. i thought when laying down maybe the zipper of my sweatshirt was irritating my chest. then sat up, ate, and took a look to see if i had a bruise of sorts. this only started about an hour ago.
 John Kenyon, CNA - Fri Jan 09, 2009 11:16 pm

User avatar Hello -

First a couple of questions: were these veins noticeable previously? Do you have thin, semi-translucent skin where the vessels are easier to see through it? Loose or hyperflexible joints? Answers to these questions would be a big help in ruling out (or in) certain congenital problems.

Other than that, your pains are rather diverse and suggest a number of different origins, all of which probably require individual attention. I notice you take clonazepam and a sleep aid also, and so am going to assume you suffer from some degree of anxiety chronically. This usually causes people to be far more aware of what they're bodies are doing, especially when their bodies are misbehaving.

If the blue veins definitely were not visible before, and if they change further (this would be unusual, but if...), should they become larger or raised, then you should bring this to the attention of your doctor promptly. I honestly have no idea what would cause this, but it would be unusual enough to warrant a further look for sure.

As for the other pains (eye, heartburn,etc.), these should be addressed also by your primary care physician, separately, since they have no apparent connection to each other.

I hope this is helpful to you. Best of luck and please keep us updated.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here